# SDR AWXA200600016

- Difficulty date: January 6, 2006
- Submitted: January 10, 2006
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 20,255 hours, 7,779 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2765
- Condition: Unknown
- Location: Rt Mid Cabin
- Part time: 20,255 hours, 7,779 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT INSPECTION, DISCOVERED THE RT CABIN AND OVER WING EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE RT CABIN EPSU AND BATTERY IAW TASK CARD R1C33303.  OPERATIONAL CHECKS WERE GOOD. DID NOT CONFIRM FAULT.  UNIT WAS INSPECTED AND TESTED IAW CMM 33-51-12 REV 3.
